On exponential stability of linear Levin-Nohel integro-differential equations

被引:7
|
作者
Nguyen Tien Dung [1 ]
机构
[1] FPT Univ, Dept Math, Hanoi, Vietnam
关键词
FIXED-POINTS;
D O I
10.1063/1.4906811
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
The aim of this paper is to investigate the exponential stability for linear Levin-Nohel integro-differential equations with time-varying delays. To the best of our knowledge, the exponential stability for such equations has not yet been discussed. In addition, since we do not require that the kernel and delay are continuous, our results improve those obtained in Becker and Burton [Proc. R. Soc. Edinburgh, Sect. A: Math. 136, 245-275 (2006)]; Dung [J. Math. Phys. 54, 082705 (2013)]; and Jin and Luo [Comput. Math. Appl. 57(7), 1080-1088 (2009)]. (C) 2015 AIP Publishing LLC.
引用
收藏
页数:10
相关论文
共 50 条